# SDR 95ZZZX820

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1285R
- Make and model: Blanca 1731ATC
- Aircraft serial: 31026
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 389AM
- Condition: Failed
- Location: Auxiliary Fuel
- Part time: 2,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIABLE RESISTOR CORE BROKE CAUSING AN ARC.  BELIEVE TO HAVE BEEN CAUSED BY VIBRATION DUE TO WEIGHT OF FLOAT HANGING IN ON EMPTY TANK.  RECOMMEND REPLACING SENDING UNIT WITH LATER DESIGN, SENDING UNIT, PN 7740-57.
